and cant function and then it tapers off but it takes like three hours i cant go anywhere or do anything , i have been on this medication for a few months but my dosage was increased my seizures went out of control so they lowered to a new dosage and this is what i am expereiencing i am wondering if it is the medication indeed or something else going on.
4 May 2012
I have never taken this medication, but I am so sorry you have to! Did you know 1 in 5 people attempt or succeed at killing their self taking this? I was curious and looked it up. The data on this pill is a tell all and run. It sounds like its not responding correctly and I might would ask to change medication briefly even if only to rule out the meds making your condition worse. Changing meds is usually the eye opener if you have been on it awhile. It also speaks of completely changing your persona, so the weird feelings could be the med itself and I know there are a lot of anti- convulsants/seizure medications you could try... scary stuff. I would Google it.. read it and share it with your doctor.
Record any changes and report it to your doctor. Hope you get better and not have to take any of it.
17 Dec 2012
Definitely! I take 2400mg of Trileptal (actually Oxcarbazepine at this time due to cost of brand Trileptal.) Also I take 400mg of Dilantin. To begin with I was only getting sleepy but as time went by, I have that feeling of drunkenness or as some would say; "Buzzed". After speaking with my Neurologist about the effect I was getting he only replied; "People come in my office every day wanting prescriptions to make them feel that way." I was rather put off by that answer and he went on to say that Trileptal has been more effective in controlling my seizures and asked which I would rather have... seizures or feeling "buzzed".
I hate that you are experiencing the same thing because it can get quite trying at times handling_ day-to-day life. Only thing that keeps me going is the effect doesn't happen all the time.
Hope you get this and can respond to me on this situation.
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son has been on Triliptal for about 3 years now and I don't know if this is a side effect or not?
... My son started on Trileptal when he was 3 years old because of seizures. He has been seizure free for about 4 years (not sure if it is because of ...
3 answers • 23 Jun 2010
Does anyone know if Trileptal can CURE partial seizures? My doctor suggested to put me on this and claims there's a 90% success rate and I would ...
3 answers • 22 Dec 2010
Our son takes these medications for Aspergers Syndrome and seizures. An article I read stated that heart, growth, weight and other problems could ...
2 answers • 5 Apr 2011
I'd been taking 150 mg twice a day for the last 3 mths. I have had 2 deaths within the last 4 wks & I'd had the flu & had taken the ...
1 answer • 4 Apr 2013
I have a friend with Epilepsy for 45 years. She's been taking Tegretol for about 30 years. It helps but she still gets 3 to 5 seizures a month. ...
5 answers • 25 Nov 2013